Facebook Pixel
EmpowHER Guest

I started my period on the 9th and finished on the 14th now 9days after,I've started my period again,is this normal?

By Anonymous September 23, 2014 - 8:51am
Rate This

I'm not on an contraceptives,I'm not sexually active at the moment,I have always had regular periods.Iam however taking Duromine (diet pills).

Add a Comment2 Comments

Same thing is happening to me..no diet pills tho

September 25, 2014 - 11:25am

Hello Anonymous,

Welcome to the EmpowHER community. Thank you for reaching out to us with your concern.

For the benefit of all our readers, Duromine is an appetite suppressant. Hunger cravings are reduced as the active chemical ingredient, phentermine, which effects the parts of the central nervous system.

Phentermine is chemically similar to amphetamine and can cause irregular periods.

Anonymous, please mention this to your physician who prescribed this diet pill.


September 23, 2014 - 11:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!